MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2816C166E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Unspecified Infection (1930); Occlusion (1984)
Date of Event 06/15/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: enlw1616c124e sn (b)(4), expiration date: 2014-02-13, udi # (b)(4) a good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft and a heli-fx endoanchor system were implanted via percutaneous access in a patient for endovascular treatment of a 5.2 cm in diameter abdominal aortic aneurysm.The proximal aortic neck at the renal arteries 21 mm in diameter and 20 mm below the renal arteries 39 mm in diameter.The heli-fx device was implanted out of a concern for late failure.There is calcification in the proximal aorta.It was reported that the patient returned for follow up.The ct revealed that there was occlusion of the left iliac limb, which extended up to the bifurcated stent graft.The patient was given medication, however the event is continuing.The patient has a ct that revealed a type ii endoleak between ima <(>&<)> posterior lumbar branch.An inflammatory rind in the aneurysm was discovered, this resolved without treatment.The physician investigator could not determine a cause for the inflammatory rind, but it was assessed to be possibly related to the procedure.No additional clinical sequelae were reported and the patient will be monitored by the physician.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6555469
Report Number2953200-2017-00757
Device Sequence Number226035
Product Code MIH
UDI-Device Identifier00613994762481
UDI-Public00613994762481
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2014
Device Model NumberENBF2816C166E
Device Catalogue NumberENBF2816C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by Manufacturer04/14/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight100